# SDR SWIA200414052

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,916 hours, 51,388 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0377
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 5,279 hours, 7,305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AT 45 DEGREES OUTBOARD PAIR AT 25 DEGREES AND FLASHING.  REPLACED CANNON PLUG ON LEFT OUTBOARD FLAP ACTUATOR IAW WM 20-50-01 AND REPLACED LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-08.  OPERATIONAL CHECK GOOD.
